MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FMP HIP; FMP HEMISPHERICAL SHELLS W/SCREW HOLES, 52MM, W/P2 COATING

ENCORE MEDICAL L.P. FMP HIP; FMP HEMISPHERICAL SHELLS W/SCREW HOLES, 52MM, W/P2 COATING
Catalog Number 430-98-052
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - patient presented with pain due to psoas tendon impingement.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-00714, 430-98-052, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
FMP HIP
Common Device Name
FMP HEMISPHERICAL SHELLS W/SCREW HOLES, 52MM, W/P2 COATING
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key18204850
Report Number1644408-2023-01676
Device Sequence Number20449270
Product Code LPH
UDI-Device Identifier00888912084024
UDI-Public(01)00888912084024
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2024
Device Catalogue Number430-98-052
Device Lot Number587G1320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Initial Report FDA Received Date11/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-362 LOT 866B1377; 931-36-752 LOT 761N2031
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale